# SDR AALA960171

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE HAS CORROSION REMOVED ON UPPER SURFACE AT SEVERAL LOCATIONS.  CORROSION REMOVED IS BEYOND SRM LIMITS. PER MRB 757-699.  TST, 15,723.22 HOURS, CYCLES, 5,740.  (X)
